RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik SamU. Estestvenno-Nauchnaya Ser., 2018, Issue 24, Issue 3, Pages 35–40 (Mi vsgu581)  

Mathematic Modeling

A problem with nonlocal displacement for fractional diffusion equation

F. M. Losanova

Sinergetics Problems laboratory, Institute of Applied Mathematics and Automation, 89A, Shortanova Street, Nalchik, 360000, Kabardino-Balkar Republic, Russian Federation

Abstract: In this paper, we construct a solution of the inner-boundary problem with a nonlocal shift for the fractional diffusion equation in a rectangular region.

Keywords: internal task, nonlocal offset, Wright type function.

DOI: https://doi.org/10.18287/2541-7525-2018-24-3-35-40

Full text: PDF file (231 kB)
Full text: http://www.journals.ssau.ru/.../6451 (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Document Type: Article
UDC: 517.9
Received: 04.09.2018

Citation: F. M. Losanova, “A problem with nonlocal displacement for fractional diffusion equation”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 24:3 (2018), 35–40

Citation in format AMSBIB
\Bibitem{Los18}
\by F.~M.~Losanova
\paper A problem with nonlocal displacement for fractional diffusion equation
\jour Vestnik SamU. Estestvenno-Nauchnaya Ser.
\yr 2018
\vol 24
\issue 3
\pages 35--40
\mathnet{http://mi.mathnet.ru/vsgu581}
\crossref{https://doi.org/10.18287/2541-7525-2018-24-3-35-40}
\elib{http://elibrary.ru/item.asp?id=36731741}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu581
  • http://mi.mathnet.ru/eng/vsgu/v24/i3/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:24
    Full text:14
    References:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019